# SDR UIEA2024080900801

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pca
- Part number: 2829001013
- Condition: Leaking
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER STRUCTURE SURFACE RUDDER AREA CENTER PCA WITH HYDRAULIC LEAK.( VERTICAL STABILIZER STRUCTURE SURFACE RUDDER AREA CENTER PCA WAS REPLACED, TESTED, ADJUSTED AND TEST LEAK WAS PERFORMED I.A.W AMM 27-21-02-422-038 REV.142 DATE: 22/APR/24 NO LEAK WAS FOUND. TORQUE APPLIED 1000 LN/IN, 500 LB/IN AND 270 LB/IN S/N: 422127196 DATE: 29/AUG/24. NO FURTHER DEFECTS NOTED )
